# SDR 96FDEA00974

- Difficulty date: May 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46992
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Spar Chord
- Condition: Sheared
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM 4145, NR 1 PYLON UPPER SPAR WEB STA 363, 1 FASTENER HEAD HAS SHEARED OFF.
